# SDR FDEA2018081402020

- Difficulty date: July 20, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NFA60145
- Condition: Damaged
- Location: Bs 1632-1672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER AT BS 1632 - 1672,  LONGERON 48L HAS POPPED FASTENERS & DEFORMED BEAUTY STRIP.  POSSIBLE INTERGRANULAR CORROSION UNDER PRODUCTION SPLICE DOUBLER. REPAIRED IAW EA 8- 5330-T0341638.
